# SDR DALA2017092707111

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 68,902 hours, 13,782 cycles
- System (JASC): 5240 · Service Doors
- Part: Bustle
- Condition: Out Of Alignment
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERIOR FRAME APPEARS TO BE BENT.  LOWER PART OF DOOR APPEARS TO BE DAMAGED.   FOUND THE BUSTLE NOT ALIGNED WITH DOOR,  ALIGNED THE BUSTLE, DOOR WORKS NORMAL. OK FOR SERVICE.
